MathSciNet Relay Station
MathSciNet bibliographic data
MR2439398 37P20 (11S85 37A05 37A25 37A45 37F10)
Kingsbery, James; Levin, Alex; Preygel, Anatoly; Silva, Cesar E. On measure-preserving $C^1$ transformations of compact-open subsets of non-Archimedean local fields. Trans. Amer. Math. Soc. 361 (2009), no. 1, 61–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement